# SDR AALA202205061938

- Difficulty date: April 30, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,640 hours, 30,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INCOMING CHECK SEAT 13ABC EMERGENCY LIGHT IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202205021938: MAINTENANCE CHARGED THE EMERGENCY LIGHT SYSTEM AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL CHECK OF THE CABIN EMERGENCY LIGHTING SYSTEM.  ALL LIGHTS WERE FUNCTIONAL AND ORIGINAL DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE ** (CLOSED)
